# SDR DALA2020010200007

- Difficulty date: January 1, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #8 SLAT TRAILING EDGE FOUND WORN AT LES 455 C/A ENTR 00861558 W R/H #8 SLAT TRAILING EDGE WEDGE AT LES 455 REPAIRED AS PER B767- 400 SRM 57-43-02-2R-1 & SRM 51-70-10-2R-4, RELEASE 59.00 (1426833)
